# SDR ASOA201711145230

- Difficulty date: November 14, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF005395366
- Condition: Corroded
- Location: Bs 785-853
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL NR 6 SEAT TRACK FROM BS 785 TO 853 IS CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW REO 670-53-00-343 REV M, AND EC/TC REO 670-53-00-343, REV K.
